# SDR HEEA061615

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009043050
- Condition: Split
- Location: Tip Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SPLIT OPEN NEAR THE OUTER TIP.
